# SDR MALA060640

- Difficulty date: December 30, 2006
- Submitted: January 5, 2007
- Operation: Air carrier
- Aircraft: N407XJ
- Make and model: Saab 340B
- Aircraft serial: 340B407
- Aircraft time: 23,638 hours, 25,427 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 298-338
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK IN BNA, FOUND CABIN SEAT TRACK AT LBL 18.3 CORRODED OUT OF LIMITS BETWEEN FS 298 AND FS 338.  THE DAMAGED TRACK HAS BEEN REPAIRED IAW MESABA EO NR S53060.
